# SDR 96ZZZM581

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 923
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAIN CABIN FLOOR SUPPORT ANGLE IS CORRODED AT SPLICE AT STATION 923 RBL 65 INCHES.  REPLACED ANGLE SPLICE PER SRM 51-10-1 AND SRM 51-30-2 AT STATION 923 RBL 65 INCHES.
